Aa
Aa
A
A
A
Close
Avatar universal

strange reaction to Ability...?

i have been taking 30mg of lexapro for several months.  added ability. I took 1/2 of the 2mg ability every other day - only took it twice and had severe nausea and then my hands started tingling and became "claw like".  Lasted several minutes, the nausea continued for about 30 minutes and then settled.  has anyone else had this reaction from ability?   I expected the nausea but not the other
1 Responses
Avatar universal
I haven't, but these kinds of problems are common with antidepressants.  A common side effect are nerve problems and muscle cramping.  Sometimes it's a magnesium problem -- these drugs interfere with is absorption.  Sometimes it's just the drug.  Abilify has a pretty bad track record for side effects, which is why the FDA only approved it for problems all other drugs had failed to fix.  Now it's often used as an augmentation for another med.  Of course, once a drug is approved, docs can use it for anything they want.  Sometimes a drug just isn't for you.  
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?